Fractional programming without differentiability
- J. M. Borwein
- … show all 1 hide
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
The notion of quasi-differentiability is examined and related to fractional programming. Necessary and sufficient conditions are given and various other properties of quasi-differentiable functions are discussed. Differentiability is not assumed.
Supplementary Material (0)
- C.R. Bector, “Duality in nonlinear fractional programming”,Zeitschrift für Operations Research 17 (1973) 183–193.
- F.E. Browder, “Nonlinear maximal monotone operators in banach space”,Mathematische Annalen 175 (1968) 89–113.
- R. Jagannathan, “Duality for nonlinear fractional programs”,Zeitschrift für Operations Research 17, (1973), 1–3.
- C.J. Minty, “On the monotonicity of the gradient of a convex function”,Pacific Journal of Mathematics 14 (1964) 243–247.
- J. Ponstein, “Seven kinds of convexity”,SIAM Review 2 (1967) 115–119.
- B.N. Pshenichnyi,Necessary conditions for an extremum, (Marcel Dekker, New York, 1971).
- R.T. Rockafellar,Convex analysis (Princeton Univ. Press, Princeton, N.J., 1970).
- S. Schaible, “Parameter-free convex equivalent and dual programs of fractional programming problems”,Zeitschrift für Operations Research 18 (1974) 187–196.
- P. Wolfe, “A duality theorem for non-linear programming”,Quarterly of Applied Mathematics 19 (1961) 239–244.
About this Article
- Fractional programming without differentiability
Volume 11, Issue 1 , pp 283-290
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Industry Sectors
- J. M. Borwein (1)
- Author Affiliations
- 1. Dalhousie University, Halifax, N.S., Canada